Pristiq and liver enzymes

Common Questions and Answers about Pristiq and liver enzymes

pristiq

Avatar f tn I was on 100mg per day for 4 years, then have reduced it myself to 25mg a day. The liver enzymes were still elevated and and an ultrasound showed fatty liver disease. There is no scarring, and don't want there to be. The odd thing is that I tried a couple of generics and they went down. The generic did not do the job, so I switched back to name brand. I have gained 14 pounds in the 6-7 months I have been on the name brand Pristiq again, and the enzymes went up a bit.
Avatar f tn What your doc has seen is the new info on Cymbalta that came out when the manufacturer applied for an additional approval for fibromyalgia and other pain sufferers and the FDA committee discovered at least a dozen liver deaths from Cybalta. But Pristiq, which is the new and improved Effexor, might have the same not yet revealed problem. In the old days, when tricyclics were the rage, everyone on them had to get their liver enzymes checked regularly. Most meds are liver toxic to an extent.
Avatar n tn Here is some information on Ativan and other benzodiazepines. Also SSRI antidepressant. They are all excreted through the liver, and all have a warning for people with Liver diseases. You need a good Dr. to work with you on which anti Depressant to use also which Type of drug to use for anxiety. For anxiety Xanax and Clonopin are the preferred Anti Anxiety drugs, as for the A.D.'s I had a hepatoxic reaction to Lexapro and Zoloft, so you want to be-careful there.
903604 tn?1274721174 e You know how and whe you became infected. If so and you are acute you can think of your liver as a normal liver rather than a Hep C liver. It takes years for the liver to even begin to fibrose,although inflammation may start to creep in. Most of us lived with Hep C for twenty years and didn't know,so take the doctors advice and take the medication. The liver is amazingly resilient,so concentrate on the DDD for now.
Avatar f tn When I went to the hospital the doctors immediately took me off all medications which were klonopin 2mg twice a day, geodon 80mg at bedtime, and pristiq 100mg in the morning. My enzymes are still greatly elevated and the doctor will not put me on any meds because of my liver and I am experiencing withdrawal from 1, 2, or all of the meds-which I have been on for about 2 years now.
997735 tn?1250019778 The ER doctors were baffled as to the cause of my pain and so was I. They did so many tests and what came back that was ALARMING was that my liver enzymes were TWENTY TIMES HIGHER than the highest NORMAL count. They took me off everything, except morphine for my pain, admitted me, which turned into a 4-night and day hospital stay until they could levelize my liver enzymes. That is when my doctor switched me to Pristiq. He's testing me every three months and so far, so good.
Avatar n tn The dizziness resembled being carsick, with lightheadedness and occasional moments of nausea and feeling faint (but I never passed out). I had a CAT scan and blood work twice, and so far no diagnosis for the dizziness/fatigue. It got better for a few weeks but last week I began to have dizzy spells again, this time accompanied by maxillary sinus pressure. I had just switched allergy medications, from Nasonex to generic Flonase, right at the time my symptoms returned.
Avatar f tn The doctors refuse to give me any medications whatsoever because they are all harmful to your liver and my enzymes are still elevated and I had extensive damage to my liver. They want to give it time to heal before putting me back on medications for my bipolar disorder and panic attacks.
881463 tn?1245349249 for example paroxetine causes sedation and weight gain, and prozac causes activation and a bit of weight loss. Citalopram is weight and sleep neutral in most people. All SSRIs and SNRIs have sexual side effects, EXCEPT perhaps Pristiq, a new SNRI that has very low incidence of sexual side effects in the one or two trials that have been done with the medication.
535089 tn?1400677119 (Advil, Nuprin, Motrin, Excedrin IB etc) Ketoprofen (Orudis KT) Kidney infection (Kidney disease, diabetes) Liver Disease Naproxen (Aleve) Promethazine (Phenergan, Promethegan) Riboflavin (B2, Hempseed Oil) Amphetamines - Substances or Conditions which can cause false positives Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine (Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc) Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil Over-the-counter diet aids w
Avatar n tn Do you have any ideas which may help us- we have gotten rid of our pets, have changed the way he eats totally, have been getting allergy shots, have changed detergents, etc but no relief. Sometimes his face and ears will crack and burn and the itching gets worse when he sweats. Do you think it has anything to do with how his liver filters bile? (There was only a little scirrhosis in his liver) . Does anyone have any ideas how to give him some relief?
6081006 tn?1379061150 like liver dysfunction (get liver enzymes done—liver function test), kidney dysfunction (get kidney function test done), and anemia. Poor sleep pattern and sleep problems like sleep apnea too can cause brain fog. Sleep studies by sleep specialists can help diagnose this. Low Vit D or Vit B12 too could be the cause. Hypothyroidism, diabetes and low testosterone should be investigated. Also, it could be side effect of your medications. Please consult your doctor regarding this. Take care!
Avatar n tn They took me off everything, except morphine for my pain, admitted me, which turned into a 4-night and day hospital stay until they could levelize my liver enzymes. That is when my doctor switched me to Pristiq. He's testing me every three months and so far, so good. Now, I'm having a "flare up". That's what they're calling this. Maybe the cancer tests or the MRI will have some answers. I'm hoping so, then at least they can properly treat me.
Avatar f tn He prescribed me mddxr 100 mg (desvesflaxine) known as pristiq in many countries and etilaam (20mg) for sos use .. So now my final question is i amsuffering will i ever be normal again will i feel better its been 15 days taking the medication till now there is no change as such and one more thing once the depression is cleared can i live a normal life having anxiety ... Will these symptoms subside or they will stay through out my life ... Thanks regards ik ..
544292 tn?1268886268 Hi Tramadol Warriors and all New Friends, Please make yourself at home. Part 28 ... wow. Hang on tight!
Avatar n tn i now have more and more symptoms every day and i just cant get over ttelling myself that theres nothign wrong with me. I love working on cars i always have but i have no willpower anymore. I want to go out and do something i lvoe, so i sit in the house and say to myself "Ok let go c'mon i gotta do this" but then i just think to myself "Why? Whats it matter?" and sit there watching tv.
544292 tn?1268886268 Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
429155 tn?1205676864 I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
Avatar n tn Within two days my husband was ready to have me commited. As soon as I got home I called my doctor and he put me on Pristiq. It is suppose to be a lot like Effexor without all the sight effects. It's made by the same company.So far the sweating has improved. I was also on 150mg a day. He has started me on 30mg of Pristiq, I wonder if I my be able to taper off of it also. I would like to get off any kind of drugs like that. Your tougher than I am with the Effexor.
Avatar n tn Hi I just started taking Savella and I was checking it all out. I have been on Cymbalta, Pristiq, and others I am just doing a 12.5 dose for the first 10 days, as I am weening off Pristiq and am having difficulty. In fact many of the posted "side effects" sound like they are withdrawal off other meds. it takes awhile trust me.
Avatar n tn I have another prescription available to me in 6 day's, I would like to let it go, but some how, I know I will get it and take it until it runs out again. Anyone else? I am taking way too many, day and night.
Avatar n tn I Also get some relief from accupuncture and am on a liver-gallblader diet that is no sugar and mostly cooling veggies, fruits, and grains. (some fish & chicken). THE TRUTH IS OUT THERE and it is on the INTERNET. Peace.
Avatar n tn It scares me, especially since my husband had brain surgery less than 2 years ago- (symptoms completely different of course) I am 35 years old, the only time I remember hitting my head really hard is when I was in elementary school and I fell and hit my head on a tile floor. I have had a history of passing out and having seizures but the doctors never figured out for sure what caused it and it hasn't happened for a few years.
Avatar m tn seeing a bright flash, like the afterimage of a flash bulb, when we blink, and sometimes, on upgaze. This is transient symptom for most of us, lasting anywhere from a few days to a few weeks. When the "spot" in our visual field passes over a dark background, the spot appears light. When the spot passes over a light background, it appears dark. So far, the doctors haven't been able to diagnose us, and perhaps that means it is simply some idiopathic phenomenon.